I was diagnosed with ITP due to Dengue,Dr admited me for 5 days as my Platelets increased 50000 then after some days it showed me only 10000,after that I readmitted in hospital for 5 days Dr started Steroidal treatment for 2 months....Now after nearly 5 months I am OK...Last time my platelets were300000 But Sometimes I experience Shaking my legs,hands,, is it related with lower platelets....Please tell me anybo dy
Diagnosed in 2014. I'm also a renal specialist nurse
Thank you received: 259
Presumably you took prednisolone, what dosages did you take during those 2 months?
Did you follow a tapering protocol?
Shaking legs and hands is definitely a withdrawal symptom believe me.
See my new topic for a very good description of steroid withdrawal and its associated problems
The Platelet Disorder Support Association does not provide medical advice or endorse any medication, vitamins or herbs. The information contained herein is not intended nor implied to be a substitute for professional medical advice and is provided for educational purposes only. Always seek the advice of your physician or other qualified healthcare provider before starting any new treatment, discontinuing an existing treatment and to discuss any questions you may have regarding your unique medical condition.
Platelet Disorder Support Association 8751 Brecksville Road, Suite 150, Cleveland, Ohio 44141 Phone: 1-87-PLATELET | 877-528-3538 (toll free) | or 440-746-9003 Fax: 844-270-1277 E-mail: firstname.lastname@example.org